JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 52
The Hypo-Euclidean Norm of an $n-$tuple of Vectors in Inner Product Spaces and Applications

    Authors: Sever S. Dragomir,  
    Keywords: Inner product spaces, Norms, Bessel's inequality, Boas-Bellman and Bombieri inequalities, Bounded linear operators, Numerical radius.  
    Date Received: 19/03/07  
    Date Accepted: 28/04/07  
    Subject Codes:

Pri: 47C05, 47C10; Sec: 47A12.

    Editors: John Michael Rassias,  

The concept of hypo-Euclidean norm for an n-tuple of vectors in inner product spaces is introduced. Its fundamental properties are established. Upper bounds via the Boas-Bellman [1]-[3] and Bombieri [2] type inequalities are provided. Applications for n-tuples of bounded linear operators defined on Hilbert spaces are also given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login